# SDR 20000801SH031

- Difficulty date: June 15, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N911LR
- Make and model: Snias AS350B2
- Aircraft serial: 2404
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 350A33212900
- Part serial: MA2381
- Condition: Worn
- Location: Tail Rotor
- Part time: 168 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF BEARING TORQUE CAUSED DAMAGE TO THE ROTATING SPIDER.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
